# SDR FOTR20181022001

- Difficulty date: October 22, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 26,879 hours, 62,972 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Doubler
- Part number: 00322024T3
- Condition: Cracked
- Location: Rudder
- Part time: 26,879 hours, 62,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS AN EDGE CRACK ON THE LOWER SIDE OF THE LT RUDDER DURING REMOVAL.
